# SDR SWAA2014042327321

- Difficulty date: March 29, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N7701B
- Make and model: Boeing 737-76N
- Aircraft serial: 32681
- Aircraft time: 33,078 hours, 14,912 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 147A5744U
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRANSVERSE WEB CRACKED AT OTBD UPPER END JUST INBD OF MAIN FLAP PROGRAM ROLLER SUPPORT ARM.  R & R WEB IAW SRM.
